Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Inflamed nose with red colour, with lot of Pustules. Is this due to Acne?

My nose is red and inflamed. The skin feels hard and it also feels like there is surface pressure. I do not think it is Sinusitis . Also, lots of pustules form, with an initial white substance that pops, but then it continues to leak clear yellowish fluid. It has been this way for about three days. This does not feel like normal acne .
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for choosing H.C.M. for your query.

After reading your query I came to know that initially you were having pustules on your nose and after squeezing it you nose get swollen and red.

This is not Acne, Actually you were having pustule over danger area of face, and after squeezing it infection get spread to made your nose swollen by thrombophlebitis of angular vein.

This is an emergency as infection may reach to cavernous sinus, thus please consult your ENT doctor for thorough examination and treatment.

Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor